# SDR XU5A2018052400001

- Difficulty date: April 2, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N909SH
- Make and model: Urocop BK117C1EURO
- Aircraft serial: 9359
- Aircraft time: 5,234 hours, 12,683 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 6,326 hours, 10,805 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292000800
- Part serial: 18608
- Condition: Making Metal
- Location: Nr 2
- Part time: 6,326 hours, 10,805 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT EXPERIENCED AN ENGINE CHIP INDICATION ON THE NR 2 ENGINE. THE FUZZ BURNER SYSTEM WAS UNSUCCESSFUL IN EXTINGUISHING THE INDICATION. AFTER AN UNEVENTFUL LANDING AT THE AIRPORT, THE CHIP INDICATORS WERE INSPECTED AND SUBSEQUENTLY A SMALL MACHINE CURL WAS FOUND ALONG WITH A FEW INDISTINGUISHABLE PLATELETS. THE DETERMINATION WAS MADE THAT THE ENGINE WOULD BE EXCHANGED UNDER OUR "SERVICE BY THE HOUR" CONTRACT. THE CHIP WAS COLLECTED AND SENT FOR ANALYSIS AND THE REPORT WAS SUPPLIED TO THE MANUFACTURER ALONG WITH THE ENGINE. FOR FURTHER INFORMATION PLEASE REFERENCE REPORT JC18D156.
